# SDR ASOA20130411130

- Difficulty date: April 12, 2013
- Submitted: April 13, 2013
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 30,976 hours, 23,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK CORROSION AROUND NUTPLATE LOWER MAIN DOOR SECTION.  MX PERFORMED REPAIR ON MAIN DOOR LOWER NUTPLATE HOLES IAW EC5210-01154 REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
